# SDR KCSA201308230071

- Difficulty date: August 23, 2013
- Submitted: August 24, 2013
- Operation: Air carrier
- Aircraft: N740CK
- Make and model: Boeing 747-4H6
- Aircraft serial: 24405
- Aircraft time: 66,613 hours, 11,875 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1920
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1920 FLOORBEAM UPPER TEE FWD SIDE LOWER LEG AT RBL 40 IS CORRODED.
